# SDR CALA2009111300681

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 31,048 hours, 16,613 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LANDING GEAR WILL NOT RETRACT AFTER TAKEOFF.  RETURNED TO EWR WITH AN UNDERWEIGHT LANDING.  FOUND THE LATCH AND PRESS WARNING CIRCUIT BREAKER TO BE TRIPPED.  RESET C/B.  JACKED A/C SWUNG GEAR IAW AMM 32-32-00 SEVERAL TIMES COULD NOT DUPLICATE PROBLEM.  A/C OK TO CONTINUE.
